RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1984, Volume 39, Issue 6(240), Pages 209–210 (Mi umn2516)  

This article is cited in 4 scientific papers (total in 4 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the Liouville Poisson brackets and one-dimensional Hamiltonian systems of hydrodynamic type arising in the Bogolyubov–Whitham averaging theory

S. P. Tsarev


Full text: PDF file (163 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1984, 39:6, 227–228

Bibliographic databases:

MSC: 70G45, 70H06, 37K10, 70H05
Received: 20.06.1984

Citation: S. P. Tsarev, “On the Liouville Poisson brackets and one-dimensional Hamiltonian systems of hydrodynamic type arising in the Bogolyubov–Whitham averaging theory”, Uspekhi Mat. Nauk, 39:6(240) (1984), 209–210; Russian Math. Surveys, 39:6 (1984), 227–228

Citation in format AMSBIB
\Bibitem{Tsa84}
\by S.~P.~Tsarev
\paper On~the Liouville Poisson brackets and one-dimensional Hamiltonian systems of hydrodynamic type arising in the Bogolyubov--Whitham averaging theory
\jour Uspekhi Mat. Nauk
\yr 1984
\vol 39
\issue 6(240)
\pages 209--210
\mathnet{http://mi.mathnet.ru/umn2516}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=771111}
\zmath{https://zbmath.org/?q=an:0582.58012}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1984RuMaS..39..227T}
\transl
\jour Russian Math. Surveys
\yr 1984
\vol 39
\issue 6
\pages 227--228
\crossref{https://doi.org/10.1070/RM1984v039n06ABEH003195}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984ATQ3200015}


Linking options:
  • http://mi.mathnet.ru/eng/umn2516
  • http://mi.mathnet.ru/eng/umn/v39/i6/p209

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Pavlov, “Hamiltonian formalism of weakly nonlinear hydrodynamic systems”, Theoret. and Math. Phys., 73:2 (1987), 1242–1245  mathnet  crossref  zmath  isi
    2. B. A. Dubrovin, S. P. Novikov, “Hydrodynamics of weakly deformed soliton lattices. Differential geometry and Hamiltonian theory”, Russian Math. Surveys, 44:6 (1989), 35–124  mathnet  crossref  mathscinet  zmath  adsnasa
    3. O. I. Mokhov, “Compatible Poisson Structures of Hydrodynamic Type and Associativity Equations”, Proc. Steklov Inst. Math., 225 (1999), 269–284  mathnet  mathscinet  zmath
    4. L. M. Kozhevnikova, “Uniqueness classes for solutions in unbounded domains of the first mixed problem for the equation $u_t=Au$ with quasi-elliptic operator $A$”, Sb. Math., 198:1 (2007), 55–96  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:202
    Full text:82
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019